Vieri Benci
Titolo
Citata da
Citata da
Anno
Abstract critical point theorems and applications to some nonlinear problems with “strong” resonance at infinity
P Bartolo, V Benci, D Fortunato
Nonlinear analysis: Theory, methods & applications 7 (9), 981-1012, 1983
9261983
Critical point theorems for indefinite functionals
V Benci, PH Rabinowitz
Inventiones mathematicae 52 (3), 241-273, 1979
6031979
An eigenvalue problem for the Schrödinger-Maxwell equations
V Benci, D Fortunato
Topological Methods in Nonlinear Analysis 11 (2), 283-293, 1998
5721998
Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations
V Benci, DF Fortunato
Reviews in Mathematical Physics 14 (04), 409-420, 2002
3312002
On critical point theory for indefinite functionals in the presence of symmetries
V Benci
Transactions of the American Mathematical Society 274 (2), 533-572, 1982
2991982
Positive solutions of some nonlinear elliptic problems in exterior domains
V Benci, G Cerami
Archive for Rational Mechanics and Analysis 99 (4), 283-300, 1987
2941987
The effect of the domain topology on the number of positive solutions of nonlinear elliptic problems
V Benci, G Cerami
Archive for Rational Mechanics and Analysis 114 (1), 79-93, 1991
2691991
Existence of positive solutions of the equation− Δu+ a (x) u= u (N+ 2)(N− 2) in RN
V Benci, G Cerami
Journal of functional analysis 88 (1), 90-117, 1990
2111990
Multiple positive solutions of some elliptic problems via the Morse theory and the domain topology
V Benci, G Cerami
Calculus of Variations and Partial Differential Equations 2 (1), 29-48, 1994
2081994
Solitons in Several Space Dimensions:¶ Derrick's Problem and¶ Infinitely Many Solutions
V Benci, P d'Avenia, D Fortunato, L Pisani
Archive for Rational Mechanics and Analysis 154 (4), 297-324, 2000
1762000
A geometrical index for the group S1 and some applications to the study of periodic solutions of ordinary differential equations
V Benci
Communications on Pure and Applied Mathematics 34 (4), 393-432, 1981
1251981
Soliton like solutions of a Lorentz invariant equation in dimension 3
V Benci, D Fortunato, L Pisani
Reviews in Mathematical Physics 10 (3), 315-344, 1998
1211998
A new approach to the Morse-Conley theory and some applications
V Benci
Annali di matematica pura ed applicata 158 (1), 231-305, 1991
1201991
On the number of the positive solutions of some nonlinear elliptic problems
V Benci, G Cerami, D Passaseo
Università di Pisa. Dipartimento di Matematica, 1990
981990
Solitons and the electromagnetic field
V Benci, D Fortunato, A Masiello, L Pisani
Mathematische Zeitschrift 232 (1), 73-102, 1999
951999
Numerosities of labelled sets: a new way of counting
V Benci, M Di Nasso
Advances in Mathematics 173 (1), 50-67, 2003
932003
On the existence of multiple geodesics in static space-times
V Benci, D Fortunato, F Giannoni
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 8 (1), 79-102, 1991
921991
Towards a unified field theory for classical electrodynamics
V Benci, D Fortunato
Archive for rational mechanics and analysis 173 (3), 379-414, 2004
812004
Periodic solutions of Lagrangian systems on a compact manifold
V Benci
Journal of differential equations 63 (2), 135-161, 1986
791986
Non-archimedean probability
V Benci, L Horsten, S Wenmackers
Milan Journal of Mathematics 81 (1), 121-151, 2013
762013
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20